MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER FORCE TRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER FORCE TRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number FORCETRIADZE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Disseminated Intravascular Coagulation (DIC) (1813); Post Operative Wound Infection (2446); No Code Available (3191)
Date of Event 01/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature source study, presenting the experience with surgical management of placenta praevia percreta.A total of 58 patients underwent ultrasound mapping of the placental area before surgery.Cesarean section delivery was performed for percreta patients over the 34th week of gestation if no other emergent situation (bleeding, uterine contraction, membrane rupture) was present.Four patients (6.9 %) had bladder injury as a result of dense adhesions between the posterior wall of the bladder and uterus during dissection.All these injury cases are managed together with expert urologist.One patient (1.7 %) required cystotomy, and one patient (1.7 %) required re-operation because of postoperative hemorrhage.Four patients (6.9%) had disseminated intravascular coagulation (dic), two patients (3.4%) had pulmonary embolism and four patients (6.9%) with wound infection.

Brand Name
FORCE TRIAD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key8150400
Report Number1717344-2018-01610
Device Sequence Number10830029
Product Code GEI
UDI-Device Identifier10884521133310
UDI-Public10884521133310
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K110268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFORCETRIADZE
Device Catalogue NumberFORCETRIADZE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2018
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR